# SDR ASAA2025051558343

- Difficulty date: May 15, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N272AK
- Make and model: Boeing 737990ER
- Aircraft serial: 44112
- Aircraft time: 29,142 hours, 9,368 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 143A101015
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STRINGER CLIP AT STA 500F S-28L HAS CORROSION. GROUNDED - YES. REMOVED AND REPLACED CLIP IAW B737-900ER SRM 51-40-02-0G-0 & 51-40-01-05-0W= 1" O= .045 R= 0 L= 2" D= .045.
